EconPapers    
Economics at your fingertips  
 

Linear Control Systems with Periodic Convex Integrands

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion - Israel Institute of Technology

Chapter Chapter 2 in Turnpike Theory of Continuous-Time Linear Optimal Control Problems, 2015, pp 21-84 from Springer

Abstract: Abstract We study the structure of approximate optimal trajectories of linear control systems with periodic convex integrands and show that these systems possess a turnpike property. To have this property means, roughly speaking, that the approximate optimal trajectories are determined mainly by the integrand, and are essentially independent of the choice of time interval and data, except in regions close to the endpoints of the time interval. We also show the stability of the turnpike phenomenon under small perturbations of integrands and study the structure of approximate optimal trajectories in regions close to the endpoints of the time intervals.

Keywords: Linear Control Systems; Approximate Optimal Trajectories; Turnpike Property; Turnpike Phenomenon; Close Regions (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-19141-6_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319191416

DOI: 10.1007/978-3-319-19141-6_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-19141-6_2